# SDR SWAA2025042105335

- Difficulty date: March 14, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK LBBL 17.24 LOCATED STA 727E AFT CARGO COMPARTMENT CRACK TRACK LBL 17.24.   PERFORMED PERMANENT REPAIR ON TRACK LBBL 17.24 LOCATED BTW BS 727D+12? TO BS 727E+10.5? AT AFT CARGO COMPARTMENT IAW B737-700 SRM SRM 53-00-53-2R-3; REPAIR 3. FIGURE 203; SHEET 1 ALTERNATIVE 1.
